Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2015, Volume 27, Issue 1, Pages 22–33 (Mi dm1312)  

This article is cited in 4 scientific papers (total in 4 papers)

Classification of correlation-immune and minimal correlation-immune Boolean functions of 4 and 5 variables

E. K. Alekseev, E. K. Karelina

Lomonosov Moscow State University

Abstract: A classification of correlation-immune and minimal corelation-immune Boolean function of $4$ and $5$ variables with respect to the Jevons group is given. Representatives of the equivalence classes of correlation-immune functions of 4 and 5 variables are decomposed into minimal correlation-immune functions. Characteristics of various decompositions of the constant function $\mathbf 1$ into minimal correlation-immune functions are presented.

Keywords: cryptography, correlation-immune functions, minimal correlation-immune functions, classification.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00680-а


DOI: https://doi.org/10.4213/dm1312

Full text: PDF file (440 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2015, 25:4, 193–202

Bibliographic databases:

UDC: 519.716+519.719.2
Received: 12.11.2014

Citation: E. K. Alekseev, E. K. Karelina, “Classification of correlation-immune and minimal correlation-immune Boolean functions of 4 and 5 variables”, Diskr. Mat., 27:1 (2015), 22–33; Discrete Math. Appl., 25:4 (2015), 193–202

Citation in format AMSBIB
\Bibitem{AleKar15}
\by E.~K.~Alekseev, E.~K.~Karelina
\paper Classification of correlation-immune and minimal correlation-immune Boolean functions of 4 and 5 variables
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 1
\pages 22--33
\mathnet{http://mi.mathnet.ru/dm1312}
\crossref{https://doi.org/10.4213/dm1312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468138}
\elib{https://elibrary.ru/item.asp?id=23780132}
\transl
\jour Discrete Math. Appl.
\yr 2015
\vol 25
\issue 4
\pages 193--202
\crossref{https://doi.org/10.1515/dma-2015-0019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366854600002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84939175250}


Linking options:
  • http://mi.mathnet.ru/eng/dm1312
  • https://doi.org/10.4213/dm1312
  • http://mi.mathnet.ru/eng/dm/v27/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. K. Alekseev, E. K. Karelina, O. A. Logachev, “On construction of correlation-immune functions via minimal functions”, Matem. vopr. kriptogr., 9:2 (2018), 7–22  mathnet  crossref  elib
    2. E. K. Karelina, “On a method of synthesis of correlation-immune Boolean functions”, Discrete Math. Appl., 30:2 (2020), 79–91  mathnet  crossref  crossref  mathscinet  isi  elib
    3. O. A. Logachev, S. N. Fedorov, V. V. Yashchenko, “On the $\Delta$-equivalence of Boolean functions”, Discrete Math. Appl., 30:2 (2020), 93–101  mathnet  crossref  crossref  mathscinet  isi  elib
    4. E. K. Karelina, “Moschnostnye otsenki mnozhestva korrelyatsionno-immunnykh bulevykh funktsii”, Diskret. matem., 33:1 (2021), 12–19  mathnet  crossref  mathscinet
  • Дискретная математика
    Number of views:
    This page:455
    Full text:187
    References:58
    First page:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021